# SDR UPS01837364

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NR 2 ENG FLAMEOUT ON DESCENT ANTI-ICE 'ON' ING OVERRIDE FLT 15000 - 16000 FT.  T/S PER 71-00-00 CFM MANUAL, COMPLIED WITH ALL STEPS FOR ENG FLAME-OUT PER MM 71-00-00 PG 101, 102 & 103. NO  DEFECTS NOTED.
